AMS eContent Search Results
Matches for: msc=(58J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 69 found      Go to page: 1 2 3

[1] Mostafa Fazly. Stable solutions of symmetric systems on Riemannian manifolds. Proc. Amer. Math. Soc. 145 (2017) 5435-5449.
Abstract, references, and article information   
View Article: PDF

[2] Klaus Kröncke. Stable and unstable Einstein warped products. Trans. Amer. Math. Soc. 369 (2017) 6537-6563.
Abstract, references, and article information   
View Article: PDF

[3] Gang Li, Jie Qing and Yuguang Shi. Gap phenomena and curvature estimates for conformally compact Einstein manifolds. Trans. Amer. Math. Soc. 369 (2017) 4385-4413.
Abstract, references, and article information   
View Article: PDF

[4] A. M. Stepin and I. V. Tsylin. Spectral boundary value problems for Laplace--Beltrami operator: Moduli of continuity of eigenvalues under domain deformation. Contemporary Mathematics 692 (2017) 275-290.
Book volume table of contents   
View Article: PDF

[5] Nguyen Thac Dung. Rigidity properties of smooth metric measure spaces via the weighted $p$-Laplacian. Proc. Amer. Math. Soc. 145 (2017) 1287-1299.
Abstract, references, and article information   
View Article: PDF

[6] Peter Kuchment. An overview of periodic elliptic operators. Bull. Amer. Math. Soc. 53 (2016) 343-414.
Abstract, references, and article information   
View Article: PDF

[7] Miaomiao Zhu. Quantization for a nonlinear Dirac equation. Proc. Amer. Math. Soc. 144 (2016) 4533-4544.
Abstract, references, and article information   
View Article: PDF

[8] Yuhua Sun. On nonexistence of positive solutions of quasi-linear inequality on Riemannian manifolds. Proc. Amer. Math. Soc. 143 (2015) 2969-2984.
Abstract, references, and article information   
View Article: PDF

[9] V. Rabinovich. The Fredholm Property and Essential Spectra of Pseudodifferential Operators on Non-compact Manifolds and Limit Operators. Contemporary Mathematics 653 (2015) 277-290.
Book volume table of contents
View Article: PDF

[10] Nikolai Nadirashvili, Vladimir Tkachev and Serge Vlăduţ. Nonlinear Elliptic Equations and Nonassociative Algebras. Math. Surveys Monogr. 200 (2014) MR MR3243534.
Book volume table of contents   

[11] Singular solutions in calibrated geometries. Math. Surveys Monogr. 200 (2014) 205-222.
Book volume table of contents   
View Article: PDF

[12] Jordan algebras and the Cartan isoparametric cubics. Math. Surveys Monogr. 200 (2014) 63-84.
Book volume table of contents   
View Article: PDF

[13] Nonlinear elliptic equations. Math. Surveys Monogr. 200 (2014) 1-44.
Book volume table of contents   
View Article: PDF

[14] Division algebras, exceptional Lie groups, and calibrations. Math. Surveys Monogr. 200 (2014) 45-62.
Book volume table of contents   
View Article: PDF

[15] Solutions from isoparametric forms. Math. Surveys Monogr. 200 (2014) 117-153.
Book volume table of contents   
View Article: PDF

[16] Solutions from trialities. Math. Surveys Monogr. 200 (2014) 85-116.
Book volume table of contents   
View Article: PDF

[17] Cubic minimal cones. Math. Surveys Monogr. 200 (2014) 155-203.
Book volume table of contents   
View Article: PDF

[18] Jaime Ripoll and Miriam Telichevesky. Regularity at infinity of Hadamard manifolds with respect to some elliptic operators and applications to asymptotic Dirichlet problems. Trans. Amer. Math. Soc. 367 (2015) 1523-1541.
Abstract, references, and article information   
View Article: PDF

[19] Chao Bao and Yuguang Shi. Gauss maps of translating solitons of mean curvature flow. Proc. Amer. Math. Soc. 142 (2014) 4333-4339. MR 3267001.
Abstract, references, and article information   
View Article: PDF

[20] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[21] Emmanuel Hebey and Giona Veronelli. The Lichnerowicz equation in the closed case of the Einstein-Maxwell theory. Trans. Amer. Math. Soc. 366 (2014) 1179-1193.
Abstract, references, and article information   
View Article: PDF

[22] Gang Tian, Shijin Zhang, Zhenlei Zhang and Xiaohua Zhu. Perelman's entropy and K\"ahler-Ricci flow on a Fano manifold. Trans. Amer. Math. Soc. 365 (2013) 6669-6695.
Abstract, references, and article information   
View Article: PDF

[23] Luciano Mari and Daniele Valtorta. On the equivalence of stochastic completeness and Liouville and Khas'minskii conditions in linear and nonlinear settings. Trans. Amer. Math. Soc. 365 (2013) 4699-4727.
Abstract, references, and article information   
View Article: PDF

[24] Giovanni Molica Bisci. Variational problems on the Sphere. Contemporary Mathematics 595 (2013) 273-291.
Book volume table of contents   
View Article: PDF

[25] Bruno Bianchini, Luciano Mari and Marco Rigoli. Yamabe type equations with sign-changing nonlinearities on the Heisenberg group, and the role of Green functions. Contemporary Mathematics 594 (2013) 115-136.
Book volume table of contents   
View Article: PDF

[26] Anton Isopoussu, Kirsi Peltonen and Jeremy T. Tyson. Quasiregular maps and the conductivity equation in the Heisenberg group. Contemporary Mathematics 590 (2013) 61-75.
Book volume table of contents   
View Article: PDF

[27] Thomas G. Leness. Degeneracy loci of families of Dirac operators. Trans. Amer. Math. Soc. 364 (2012) 5995-6008.
Abstract, references, and article information   
View Article: PDF

[28] Ovidiu Munteanu. On the gradient estimate of Cheng and Yau. Proc. Amer. Math. Soc. 140 (2012) 1437-1443. MR 2869128.
Abstract, references, and article information   
View Article: PDF

[29] Yuxin Ge and Guofang Wang. An almost Schur theorem on 4-dimensional manifolds. Proc. Amer. Math. Soc. 140 (2012) 1041-1044. MR 2869088.
Abstract, references, and article information   
View Article: PDF

[30] Alberto Farina, Yannick Sire and Enrico Valdinoci. Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012) 927-930. MR 2869076.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 69 found      Go to page: 1 2 3